MathSciNet Relay Station
MathSciNet bibliographic data
MR865038 (87m:14038) 14J10 (14E30 14J15 32J99)
Wilson, P. M. H. Towards birational classification of algebraic varieties. Bull. London Math. Soc. 19 (1987), no. 1, 1–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement